Article review: State-complexity hierarchies of uniform languages of alphabet-size length / by J. Brzozowski and S. Konstantinidis. - Theoretical Compututer Science, vol. 410 (2009) 35, pp. 3223-3235

Share/Save/Bookmark

Asveld, Peter R.J. (2011) Article review: State-complexity hierarchies of uniform languages of alphabet-size length / by J. Brzozowski and S. Konstantinidis. - Theoretical Compututer Science, vol. 410 (2009) 35, pp. 3223-3235. Mathematical Reviews (MR2546). ISSN 0025-5629

[img]PDF
Restricted to UT campus only
: Request a copy
34Kb
Item Type:Article
Copyright:© 2011 American Mathematical Society
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/77381
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page